MathSciNet Relay Station
MathSciNet bibliographic data
MR1988499 11F11 (11G05 12H99 14K02)
Barcau, Mugurel A. Isogeny covariant differential modular forms and the space of elliptic curves up to isogeny. Compositio Math. 137 (2003), no. 3, 237–273.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement